# SDR TWAA0007103

- Difficulty date: May 8, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- Aircraft time: 48,913 hours, 32,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE GREEN EMERGENCY EXIT SIGN AT THE NUMBER 2 DOOR, THE LT GREEN EMERGENCY EXIT SIGN AT THE NUMBER 2 DOOR, AND THE RT SIDE AFT EGRESS LIGHT WERE ALL INOPERATIVE.  FOUND THE POWER STRIPS WERE WATER SOAKED.  REPLACED THE POWER STRIPS. CHECK-C 11-18-99 MCI.
